# SDR SWAA2022082938488

- Difficulty date: August 4, 2022
- Submitted: August 29, 2022
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 53,121 hours, 31,580 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION. AFT CARGO COMPARTMENT L/H FLOOR SUPPORT ZEE CHANNEL @ S-25L FROM STA 727 TO STA 847 / [01] REMOVED CORROSION AT L/H ZEE CHANNEL S-25L FROM STA 727 TO STA 847 AS PER B 737-7 SRM51-10-02-0G-0;[09] LOCATED AND DRILLED NEW L/H ZEE CHANNEL AS PER B737-700-SRM 51-40-05-0G-0;[10] VERIFIED AND INSPECTED STEP#9.;[11] 'STEP 8 CORRECTION' START FABRICATING L/H ZEE CHANNEL AS PER B 737-700 SRM51-40-05-0G-0;[12] VERIFIED STEP#11. OK TO TREAT AND PRIME L/H ZEE CHANNEL.;[13] TREATED AND PRIMED NEW L/H ZEE CHANNEL AS PER B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804;[14] VERIFIED AND INSPECTED STEP#13.;[15] OK TO INSTALL NUTPLATES;[16] INSTALLED NEW NUT PLATES AS PER B737-7 SRM=51-40-10-2R-0;[17] SUMMARY=REMOVED CORROSION AT L/H ZEE CHANNEL S-25L FROM STA 727 TO STA 847 AS PER B 737-7 SRM51-10-02-0G-0 EVALUATED REWORKED AREA ORG. MAT. .040 MAT. REMAINING .025 MAT. REMOVED.015 FOUND TO BE OUT OF LIMITS AS PER B737-7 SRM 53-00-53-1A-2 REMOVED AFT CARGO COMP L/H FLOOR SUPPORT ZEE CHANEL S-25 STA 727 TO STA847 IAW B737 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW L/H ZEE CHANNEL AS PER B737-700-SRM 51-40-05-0G-0TREATED AND PRIMED NEW L/H ZEE CHANNEL AS PER B737-700 AMM 51-21-41-370-803 AND AMM 51-21-72-370-804 INSTALLED NEW NUT PLATES AS PER B737-7 SRM=51-40-10-2R-0;[18] ZEE-CHANNEL REMOVED IN STEP #5 TO BE FABRICATED WILL BE INSTALLED ON ITEM 2019610 1000/0007 BAR CODE TTG8Q004EU16;[19] VERIFIED STEPS 16; 17 AND 18.
